| Catalog Number |
H1-M |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during atherectomy of a calcified, 100% stenosed target lesion in the proximal left posterior tibial artery with a vessel diameter of 5.0 mm, the hawkone h1-m device thumb switch would not move to the off position after cutting, including after removal from the body.Embolic protection was used with a spider 4.0 device, the vessel was pre-dilated with a nanocross 3 x 120 device, and post-dilated with an in.Pact 5 x 250 device.The hawkone h1-m device was safely removed from the patient.The procedure was completed using a new hawkone ls device.The event delayed surgery by 10 minutes.No patient complications have been reported as a result of this event.Additional information: when the device was returned for evaluation the cutter was detached/broken from the driveshaft.
Additional Manufacturer Narrative
Product analysis: the device was returned with the thumbswitch in the ¿on¿ position, and the cutter positioned in the cutter window.The thumbswitch was advanced but the thumbswitch and the cutter would not move.The housing was removed at the hinge pins, and a visual inspection found the that the cutter was detached/broken from the driveshaft.The detached cutter remains inside the housing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.